advertisement
Question
Posted by: nonto | 2011-07-15

manstrual cycle

hi doc i was using family planning injection and sometimes have my periods some months i miss them and now i have my periods but more than 2 weeks now they seem not to be going away please help doc thank you nonto

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This could be a result of the injection, but may also be a problem with the womb or cervix. You need to see a doctor for an examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-07-18

This could be a result of the injection, but may also be a problem with the womb or cervix. You need to see a doctor for an examination.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement